# SDR FDEA201202090526

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD HINGE LOWER MOUNT, OTBD HOLE FOUND CORRODED.  CORROSION REMOVAL ACCOMPLISHED IAW EA1-5750-76663B PART 3.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
